CureZone   Log On   Join
Re: tinizadole = side effects and die off? help!!!
 
shrimpy123 Views: 6,400
Published: 10 years ago
 
This is a reply to # 1,930,973

Re: tinizadole = side effects and die off? help!!!


he dude is off his rocker. apparently everyone in the universe suffers from e histolytica now.

maybe those Antibiotics deranged his brain?"

You have no true diagnosis, nor are you well enough to say these things. You have been hanging around the forum trying this and that, without getting well.

So really, before you say things like "potato chips cut holes in the stomach" and "Live and let live" and other things like, you really need find help. You have credibility to say anything after making such claims.

You are really not helping anybody here, you have know knowledge of the damage that parasites like Giarida or Truchuria or E. Histolytica can do.

So do not talk about things you obviously do not know. And stop misleading people.

People here suffering, and they need real help like what we got. YOu obviously have not received it and are trying to prevent others from receiving it.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

0.797 sec, (1)